Jorg Peters

Publication Statistics

Publication period start
1989
Publication period end
2005
Number of co-authors
1

Co-authors

Number of publications with favourite co-authors

Productive Colleagues

Most productive colleagues in number of publications

Publications

Peters, Jorg (1989): Local Generalized Hermite Interpolation by Quartic C{squared} Space Curves. In ACM Transactions on Graphics, 8 (3) pp. 235-242.

Shiue, Le-Jeng, Peters, Jorg (2005): A pattern-based data structure for manipulating meshes with regular regions. In: Graphics Interface 2005 May 9-11, 2005, Victoria, British Columbia, Canada. pp. 153-160. http://portal.acm.org/citation.cfm?id=1089508.1089535